# SDR A6WA2019112647038

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: S614412
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BEAM MEMBER AFT ATTACH ANGLE CRACKED,   AIRCRAFT REMOVED FROM SERVICE,   REMOVED AND REPLACED CRACKED ANGLE ON CARGO BEAM MEMBER IAW CRJ 200 SRM 51-42-21
